MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 QUICKLINK LOADER

C.R. BARD, INC. (COVINGTON) -1018233 QUICKLINK LOADER
Model Number 70310QCA1
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the second button on the left of the quicklink loader was staying downward and would not automatically come up.Additional information was received via email on 07nov2019.The issue was found during procedure and did cause some delay, as they had to find another device to complete the procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The quicklink loader serial number (b)(4) was received and evaluated.During the evaluation, the dispense button was not found in the downward position, and it worked as intended.Hence, this complaint is deemed unconfirmed.Additionally, the dispensing process during the evaluation felt gritty/sticky.The slight sticking was being caused from the burrs present on top of the blade.The burrs on blade were formed from stylet being pushed while dispense button was in lock out position as the failure experienced by customer.The root cause for the sticky dispensing was due to the compression slide handle was not fully retracted to the right before assembling a seed train.The unit was repaired, tested and then released for distribution.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "retract the compression slide handle to the right until it contacts the rear plate to seat the slide compression mechanism (if unseated)." and "condition: pushing the dispense button does not eject any items or produces a partial dispense" walks through the troubleshooting for the failure alleged in this complaint.".

Brand Name
QUICKLINK LOADER
Common Device Name
QUICKLINK LOADER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key9386805
Report Number1018233-2019-07619
Device Sequence Number2287337
Product Code IWJ
UDI-Device Identifier00801741079238
UDI-Public(01)00801741079238
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number70310QCA1
Device Catalogue Number70310QCA1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2019
Initial Date Received by Manufacturer 11/07/2019
Supplement Date Received by Manufacturer05/15/2020
Initial Report FDA Received Date11/27/2019
Supplement Report FDA Received Date05/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1